# SDR SWIA202411150002

- Difficulty date: October 2, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 40,158 hours, 25,844 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FR 88 BETWEEN STRINGERS 27R-28R CORRODED. (C-CHECK RO 10/30/2024) (FILED CLOSED)REMOVED AND REPLACED SHEAR CLIP AT FR 88 BETWEEN STRINGERS 27R-28R REF EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED.SHEAR CLIP REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED
